Max Planck Society - eDoc Server

http://edoc.mpg.de



Automorphisms in loop quantum gravity
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-12-07
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 23
Sequence Number of Article: 235022
Document Type: Article
ID: 442626.0


Gauge-invariant coherent states for loop quantum gravity: II. Non-Abelian gauge groups
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-02-03
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 4
Sequence Number of Article: 045012
Document Type: Article
ID: 404382.0


Gauge-invariant coherent states for loop quantum gravity: I. Abelian gauge groups
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2009-02-03
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 4
Sequence Number of Article: 045011
Document Type: Article
ID: 404383.0


Approximating the physical inner product of Loop Quantum Cosmology
Authors: Bahr, Benjamin; Thiemann, Thomas
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Classical and Quantum Gravity
Volume: 24
Start Page: 2109
End Page: 2138
Document Type: Article
ID: 316793.0


Quantum mechanics on a circle: Husimi phase space distributions and semiclassical coherent state propagators
Authors: Bahr, Benjamin; Korsch, H.J.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Physics A
Volume: 40
Start Page: 3959
End Page: 3985
Document Type: Article
ID: 316961.0


Hot bang states of massless fermions
Authors: Bahr, Benjamin
Date of Publication (YYYY-MM-DD): 2006-10
Title of Journal: Letters in Mathematical Physics
Volume: 78
Issue / Number: 1
Start Page: 39
End Page: 54
Document Type: Article
ID: 297811.0


Improved and Perfect Actions in Discrete Gravity
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 436547.0


Regge calculus from a new angle
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 436548.0


(Broken) Gauge Symmetries and Constraints in Regge Calculus
Authors: Bahr, Benjamin; Dittrich, Bianca
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 22
Sequence Number of Article: 225011
Document Type: Article
ID: 436549.0


Breaking and restoring of diffeomorphism symmetry in discrete gravity
Authors: Bahr, Benjamin; Dittrich, Bianca
Document Type: Article
ID: 438203.0